Raphaël DANCHIN

  • Fiche
  • Publications

Nom: DANCHIN
Prénom: Raphaël
Site: UPEC
Bureau: P3 409
Téléphone: +33 1 45 17 65 93
Situation: Permanent
Statut: Professeur
Équipe de recherche: Équations aux dérivées partielles
Courriel: raphael.danchin [at] u-pec.fr
Page personnelle: http://perso.math.u-pem.fr/danchin.raphael/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • On the persistence of Hölder regular patches of density for the inhomogeneous Navier-Stokes equations
    Journal de l'École polytechnique — Mathématiques 4 (2017) 781-811     
  • Global persistence of geometrical structures for the Boussinesq equation with no diffusion
    Communications in Partial Differential Equations 42 (2017) 68-99     
  • OPTIMAL TIME-DECAY ESTIMATES FOR THE COMPRESSIBLE NAVIER-STOKES EQUATIONS IN THE CRITICAL L p FRAMEWORK
    Archive for Rational Mechanics and Analysis 224 (2017) 53–90     
  • On the global existence and time decay estimates in critical spaces for the Navier–Stokes–Poisson system
    Mathematical News / Mathematische Nachrichten (2017)      
  • DIFFUSIVE LIMITS FOR A BAROTROPIC MODEL OF RADIATIVE FLOW
    Confluentes Mathematici 8 1 (2016) 31-87     
  • The low match number limit for a barotropic model of radiative flow
    SIAM Journal on Mathematical Analysis 48 2 (2016) 1025–1053     
  • The incompressible limit in $L^p$ type critical spaces
    Mathematische Annalen 366 (2016) 1365-1402     
  • Critical functional framework and maximal regularity in action on systems of incompressible flows
    Mémoires de la Société Mathématique de France 143 (2015) 151 pages     
  • Inhomogeneous Navier-Stokes equations in the half-space, with only bounded density
    Journal of Functional Analysis 267 (2014) 2371–2436     
  • A Lagrangian approach for the compressible Navier-Stokes equations
    Annales de l'Institut Fourier 64 2 (2014) 753-791     
  • The Oberbeck-Boussinesq approximation in critical spaces
    Asymptotic Analysis 84 (2013) 61-102     
  • Remarks on the lifespan of the solutions to some models of incompressible fluid mechanics
    Proceedings of the American Mathematical Society 141 6 (2013) 1979-1993     
  • Incompressible flows with piecewise constant density
    Archive for Rational Mechanics and Analysis 207 (2013) 991-1023     
  • Divergence
    Discrete and Continuous Dynamical Systems - Series S 6 5 (2013) 11 pages     
  • A survey on Fourier analysis methods for solving the compressible Navier-Stokes equations
    SCIENCE CHINA-MATHEMATICS 55 2 (2012) 245--275     
  • The divergence equation in rough spaces
    Journal of Mathematical Analysis and applications 386 1 (2012) 10--31     
  • Madelung, Gross-Pitaevskii and Korteweg
    Nonlinearity 25 10 (2012) 2843-2873     
  • A Lagrangian Approach for the Incompressible Navier-Stokes Equations with Variable Density
    Communications on Pure and Applied Mathematics 65 (2012) 1458-1480     
  • On the well-posedness of the full low-Mach number limit system in general critical Besov spaces
    Communications in Contemporary Mathematics 14 3 (2012) 47 pages     
  • Fourier Analysis and Nonlinear Partial Differential Equations
    Springer Grundlehren der mathematischen Wissenschaften 343 (2011) 523 pages     
  • The well-posedness issue for the density-dependent in endpoint Besov spaces
    Journal de Mathématiques Pures et Appliquées 96 3 (2011) 253--278     
  • GLOBAL EXISTENCE RESULTS FOR THE ANISOTROPIC BOUSSINESQ SYSTEM IN DIMENSION TWO
    Mathematical Models and Methods in Applied Sciences (2011) 421-457     
  • Global existence results for the anisotropic Boussinesq system in dimension two
    Mathematical Models and Methods in Applied Sciences 21 3 (2011) 421-457     
  • On the well-posedness of the incompressible density-dependent Euler equations in the $L^p$ framework
    Journal of Differential Equations 248 8 (2010) 2130-2170     
  • A Global Existence Result for the Compressible Navier-Stokes Equations in the Critical L(p) Framework
    Archive for Rational Mechanics and Analysis 198 1 (2010) 233--271     
  • ON THE LINEAR WAVE REGIME OF THE GROSS-PITAEVSKII EQUATION
    Journal d'analyse mathématique 110 (2010) 297--338     
  • On the solvability of the compressible Navier-Stokes system in bounded domains
    Nonlinearity 23 2 (2010) 383--407     
  • Global well-posedness issues for the inviscid Boussinesq system with Yudovich's type data
    Comm. Math. Phys. 290 1 (2009) 1-14     
  • A critical functional framework for the inhomogeneous Navier-Stokes equations in the half-space
    Journal of Functional Analysis 256 3 (2009) 881--927     
  • Global Well-Posedness Issues for the Inviscid Boussinesq System with Yudovich's Type Data
    Communications in Mathematical Physics 290 1 (2009) 1--14     
  • Problème de Stokes et système de Navier-Stokes incompressible à densité variable dans le demi-espace
    Séminaire Équations aux dérivées partielles. Ecole Polytechnique. Palaiseau 10 (2009) 19 pages     
  • Existence and uniqueness results for the Boussinesq system with data in Lorentz spaces
    Physica D: Nonlinear Phenomena 237 (2008) 1444--1460     
  • The Leray and Fujita-Kato theorems for the Boussinesq system with partial viscosity
    Bulletin de la société mathématique de France 136 2 (2008) 261--309     
  • Les équations d'Euler, des ondes et de Korteweg-de Vries comme limites asymptotiques de l'équation de Gross-Pitaevskii
    Séminaire Équations aux Dérivées Partielles. École Polytechnique, Palaiseau 1 (2008) 12 pages     
  • On the well-posedness for the Euler-Korteweg model in several space dimensions
    Indiana University Mathematics Journal 56 4 (2007) 1499--1579     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Créteil Val-de-Marne
61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil